# SDR GLBA20060841

- Difficulty date: October 3, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE2547
- Aircraft time: 20,910 hours, 25,124 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Part time: 20,910 hours, 25,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HINGE LUGS CRACKED.  REPAIR PENDING EO 05-02.
